# SDR CA130311014

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bypass Valve
- Part number: D2887355C
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, NR 2 ENGINE OIL TEMP READ 105 DEGREE & CLIMBING.  QRH CONSULTED TEMP ROSE TO 114 DEGREE, ACFT RETURNED BACK TO BASE.  MAINTENANCE REPLACED THE AIR COOLED OIL COOLER BYPASS VALVE.
